Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
snowpea

I only used tretinoin (.025%) once, and two weeks later my face still burns!

What the hell. This is terrible. Two weeks ago I put on less than a pea-sized amount of 0.025% tretinoin gel followed by clindamycin phosphate 1%. The left side of my face started to burn, so I washed it off after 20 minutes. It's been two weeks now and the left side of my face is STILL feels like it's been sunburned. The texture is darker, rougher, and more shiny than the right side of my face. I have not been putting anything on it except for cetaphil gentle face cleanser for when I wash my face and cetaphil moisturizer. This is insane, any burn should have healed by now... I am worried.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×